# SDR 20000731SH022

- Difficulty date: July 21, 1999
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N666K
- Make and model: Israel 1124
- Aircraft serial: 321
- Engine: Garrtt TFE73131G
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L305649
- Condition: Failed
- Location: Rt Mlg
- Part time: 130 hours
- Component: Main Wheel Assy
- Component part number: 50028062
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN WHEEL BEARING HAD CATASTROPHIC FAILURE ON LANDING ROLL-OUT JUST AS AIRCRAFT LEFT MAIN RUNWAY.  INSPECTION OF WHEEL REVEALED THE OUTBOARD BEARING (INBOARD TO ACFT) FAILED FOR UNKNOWN REASONS.  DETAILS ARE ON FILE UNDER ELCORTA, INC., W/O 99223.  (X)
